| Model Number |
3688 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain patient weight.The directions for use states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.
Event or Problem Description
It was reported the patient lost therapy due to not charging the ipg.The patient has not recharged or used the ipg in over a year.The issue was resolved through an ipg replacement.Effective therapy restored post-op.